Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Comparative Advantage, Trade, and Payments in a Ricardian Model with a Continuum of Goods

R. Dornbusch, S. Fischer and P. A. Samuelson
The American Economic Review
Vol. 67, No. 5 (Dec., 1977), pp. 823-839
Stable URL: http://www.jstor.org/stable/1828066
Page Count: 17
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Comparative Advantage, Trade, and Payments in a Ricardian Model with a Continuum of Goods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824
  • Thumbnail: Page 
825
    825
  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832
  • Thumbnail: Page 
833
    833
  • Thumbnail: Page 
834
    834
  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839